# SDR I5PA2023030775701

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 88031396
- Condition: Inoperative
- Location: Flt Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - R FMC FAILED. REPLACED RIGHT FMC. OPS CHECK GOOD.
